# SDR VNAA2019121099905

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-041, FOUND LH COCKPIT FLOOR BEAM AT LB 11.00 OT BE CRACKED FWD OF ANGLE FITTING.  APPLIED PROTECTIVE BARRIER OVER EWIS COMPONENTS BETWEEN FS280 AND FS265 UNDER FLOORBOARDS.  VERIFIED ALL APPLIED PROTECTIVE BARRIER OVER EWIS COMPONENTS BETWEEN FS280 AND FS265 IS REMOVED UNDER FLOORBOARDS.  PERFORMED EDDY CURRENT ON LBL 11/12 FLOORBEAM TYPE III CUTOUT, ONE INDICATION NOTED .250" LONG BY 100% FSH MARKED ON A/C FAILED NDT IAW CRJ 700 SRM 53-11-43-201-003-A01.  REQUIRES TYPE IV REPAIR IAW CRJ 700 SRM 53-11-43-201-003-A01.  REPAIRED LH COCKPIT FLOORBEAM IAW CRJ 700 SRM 53-11-43-201-003-A01 REPAIR TYPE 4.  FOUND LH COCKPIT FLOORBOARD SUPPORT ANGLE TO BE CRACKED.  REMOVED AND REPLACED CRACKED ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
